Han, Jianxin and Wei, Yuting and Xue, Yanfang (2024) Existence of solutions for asymptotically periodic quasilinear Schrödinger equations with local nonlinearities. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (18). pp. 1-18. ISSN 1417-3875
|
Text
p10730.pdf Download (481kB) | Preview |
Official URL: http://www.math.u-szeged.hu/ejqtde/periodica.html?...
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 16 Jan 2025 14:39 |
Last Modified: | 16 Jan 2025 14:39 |
URI: | https://real.mtak.hu/id/eprint/213715 |
Actions (login required)
![]() |
Edit Item |